# SDR MALA040620

- Difficulty date: October 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 14,721 hours, 16,079 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Trimmer
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FROM MM1 DELTA SHIFT 59 TO LT QRH COMPLIED WITH NO FIX 80-84 NG AVOIDED 94-98-WAS NOT AVOIDED.  AIR RETURN TO MSP.  MAINTENANCE FOUND LT ENGINE TO BE TRENDING NORMAL COMPLETED STEPS LISTED ON CONTINUATION CARDS LISTED BELOW, REPLACED RT ENGINE T4.5 TRIMMER ALL CHECKS GOOD. AT THIS TIME IAW TREND DATA HISTORY FOR FDR READINGS. REMOVED AND REPLACED RT T4.5 TRIMMER, PERFORMED ITT FUNCTIONAL CHECK AND PERFORMED GPA RUNS ALL CHECKS NORMAL AT THIS TIME. REF CONT CARD LISTED BELOW FOR FURTHER DETAILS.
